You are logged in as an admin user. This page is cached for performance until Wed, 10 Aug 2022 02:00:39 GMT. Preview latest contents by clicking Refresh.
Logout

Steven Mannell

Professor
Dalhousie University
Participates in 2 items

Steven Mannell, NSAA, FRAIC, is founding Director of Dalhousie University's international award-winning College of Sustainability, and led the College from 2008 to 2020. He is a practicing architect and Professor of Architecture. His research includes waterworks architecture and engineering, the conservation of modern built heritage, lightweight construction techniques, and the late 20th century emergence of “ecological” architecture. He is curator and author of Atlantic Modern: The Architecture of the Atlantic Provinces 1950-2000 (2001) and Living Lightly on the Earth: Building an Ark for Prince Edward Island 1974-76 (2016). His recent chapter “Environmental Architecture” (in Lam & Livesay, Canadian Modern Architecture, 2019) examines the origins, development, and potentials of sustainable built environments in Canada. He is currently expanding this study with a focus on the intersections of design and social movements. 

Sessions in which Steven Mannell participates

Tuesday 7 June, 2016

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
15:30
15:30

Sessions in which Steven Mannell attends

Sunday 5 June, 2016

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
19:00
19:00
Film Series: De engel van Doel
2 hours, 19:00 - 21:00
Signup required

Concordia, LB Building - LB 125

Marc Jacobs, Vrije Universiteit Brussel (Moderator)

Monday 6 June, 2016

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
9:00
9:00

Paper

Jonathan B. Mabry, Historic Preservation Office, City of Tucson (Participant)

Teresita Majewski, Statistical Research, Inc. (Participant)

Michael Di Giovine, West Chester University (Participant)

Paper

Michael Windover, Carleton University (Participant)

Hilary Grant, Carleton University (Participant)

Paper

David Malaud, Laboratoire de l'école d'architecture de Versailles (Participant)

Paper

Sharon Roseman, Memorial University of Newfoundland (Participant)

Paper

Dustin Valen, McGill University (Participant)

Paper

Allison Bain, CELAT, Université Laval (Participant)

Perdikaris, Sophia, CUNY Brooklyn College, USA and Barbuda Research Centre (Participant)

12:30
12:30
Small (ERA Architects Inc.)
1 hour, 12:30 - 13:30
Signup required

Concordia, John Molson School of Business Building (MB) - MB 2.445

Talk

Philip Evans, ERA Architects (Participant)

Jessica Mace, University of Toronto (Moderator)

13:30
13:30
Engaging Authenticity
1 hour 30 minutes, 13:30 - 15:00

Concordia, John Molson School of Business Building (MB) - MB S1.115

Research-Creation

Austin Parsons (Participant)

15:30
15:30
Keynote: Il n'est de patrimoine qu'au futur...| Only in the future will it be heritage... (Xavier Greffe)
1 hour 30 minutes, 15:30 - 17:00
Signup required

Concordia, John Molson School of Business Building (MB) - MB 1.210

Keynote with simultaneous translation / Conférence avec traduction simultanée

Xavier Greffe, University paris I (Participant)

Luc-Normand Tellier, UQAM (Moderator)

18:00
18:00
Film Series Celebration : Sugar Shack Event
1 hour, 18:00 - 19:00
Signup required

Concordia, LB Building - LB 123

Cocktail

Jessica Mace, University of Toronto (Moderator)

Gwenaelle Reyt (Participant)

Michelle L. Stefano, University of Maryland, American Studies, United States (Participant)

Marie-Blanche Fourcade, Musée de l'Holocauste Montréal et UQAM (Moderator)

Tuesday 7 June, 2016

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
7:30
7:30
Autour de Concordia. Au cœur du Golden Square Mile : explorations de luttes patrimoniales | Around Concordia. In the Heart of Golden Square Mile: Explorations of Heritage Struggles
1 hour 15 minutes, 7:30 - 8:45
Signup required

Concordia, Engineering, Computer Science and Visual Arts Integrated Complex Building (EV) - EV Atrium (meeting point)

Tour

9:00
9:00

Paper

Étienne Berthold, Université Laval, Department of Geography / Département de géographie (Participant)

Paper

Susan Ross, Carleton University (Participant)

11:00
11:00

Concordia, John Molson School of Business Building (MB) - MB 2.430

Regular session

Rebecca Lemire, Concordia University (Moderator)

19:00
19:00
Pawâ
4 hours, 19:00 - 23:00

La Scena - La Scena (intérieur)

Repas

Share this